# SDR SWAA2025060969178

- Difficulty date: May 9, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 51,445 hours, 31,499 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BREAK PANEL LOCATED BS 540 LBL 1 AT CENTER WING BOX 2025-309994 CRACK ON BREAK PANEL LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX<[01] REPLACED BREAK PANEL AND FASTENERS LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G; SRM-51-10-02-0G AND DWG:143A0060 SHEET:46 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BREAK PANEL AND FASTENERS LOCATED BS 540 BTW BL0 TO LBL 24.75 AT CENTER WING BOX IAW B737-700 SRM 51-40-02-0G; SRM-51-10-02-0G AND DWG:143A0060 SHEET:46 REV:-. SEE INDIVIDUAL SIGN OFF BELOW.
